# SDR MALA090160

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 8,827 hours, 7,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASS AND CREW COMPLAINT ABOUT EXHAUST FUMES NOTICED MORE DURING CRUISE AT 5000-7000 FT WITH HEAT ON.  GROUND RAN ENGINES AT HIGH POWER SETTINGS. PERFORMED OPS CHECK OF TEMP CTRL SYS IAW AMM 21-60.  RAN ACFT AT FULL HOT NO EXHAUST FUMES NOTED. OPS CHECK GOOD AT THIS TIME.
